# SDR CALA2018051501276

- Difficulty date: May 14, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N39416
- Make and model: Boeing 737924ER
- Aircraft serial: 37093
- Aircraft time: 34,448 hours, 11,794 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400116A
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB CRACKED ON THE LOWER SKIN, HSS 129.5 AND 138.7. REPAIRED IAW SRM 55-10-01 REPAIR 11, PERFORM INSPECTION IAW SRM, STEP 5, TABLE 204.
